# SDR 99ZZZX4150

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200AK
- Make and model: Piper PA-31-350
- Aircraft serial: 318052180
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ADJUSTING PANEL AND INSTRUMENT LIGHTS BRIGHTER, A LARGE STREAM OF SMOKE CAME FROM THE AVIONICS CIRCUIT BREAKER PANEL AREA.  SHUT OFF MASTER AND SMOKE STOPPED.  FOUND 'PANEL LIGHT' CIRCUIT BREAKER TRIPPED, WAS THEN DETERMINED THAT IT WAS OKAY TO TURN MASTER ON.  FOUND A FAILED LAMP AND ASSOCIATED CIRCUIT BOARD MELTED AND CHARRED, SLIGHT RESIDUE OF GYLCOL AND POSSIBLE WATER.
